# SDR AALA201806139032

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 34,564 hours, 12,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR ASSIST HANDLE COVER MISSING. MAINTENANCE INSTALLED 4L DOOR ASSIST HANDLE COVER PER AMM 25-28-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
